# SDR DXTA200807193188

- Difficulty date: July 19, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 6,088 hours, 4,734 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LEVEL OFF AT 15,000 FT, WE STARTED SMELLING A STRONG "BURNING" ODOR. AT LEVEL OFF, WITH POWER REDUCED, THE ODOR DISSIPATED. IT RECURRED ON APPROACH WITH POWER INCREASES.  REMOVED, CLEANED AND DRIED, INSTALLED WATER SEPARATOR CONDENSER BAG IAW MM 12-19-02. RAN BOTH ENGINES AND APU, NO ODOR NOTED.
